MAUDE Adverse Event Report: AROA BIOSURGERY RESTELLA; SURGICAL MESH

AROA BIOSURGERY RESTELLA; SURGICAL MESH
Catalog Number R20153-2020G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a bilateral mastectomy with immediate prepectoral tissue expander breast reconstruction on (b)(6) 2019.The patient drained approximately 100cc/day of clear serous drainage on each side and was taken back to the or on (b)(6) 2019 (12 days post op) for exploratory surgery.Incorporation of the restella resorbable (pga) had begun at the attachment to the muscle but was not yet complete.As a precaution, the surgeon removed the implants on both sides.

Brand Name
RESTELLA
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland, 2022
NZ  2022
MDR Report Key9413541
Report Number3010513348-2019-00013
Device Sequence Number17176321
Product Code FTM
UDI-Device Identifier09421905067034
UDI-Public09421905067034
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2019
Report Date (Section F) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue NumberR20153-2020G
Device Lot NumberERT-9G04
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/06/2019
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer11/14/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR